Alert archive / Alabama / River Flood Warnings in 2025
River Flood Warning 9, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 15, 2025, 9:11 PM CDT for Clarke County, Washington County, Alabama. It took effect at Mar 18, 2025, 8:30 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2025, 9:11 PM CDT (02:11 UTC)
- In effect from
- Mar 18, 2025, 8:30 PM CDT
- Expired
- Mar 22, 2025, 11:43 AM CDT
- In force
- 4 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Leroy (LRYA1).
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
442
WGUS44 KMOB 160211
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
911 PM CDT Sat Mar 15 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-170215-
/O.NEW.KMOB.FL.W.0009.250319T1640Z-000000T0000Z/
/LRYA1.1.ER.250319T1640Z.250321T0000Z.000000T0000Z.NO/
911 PM CDT Sat Mar 15 2025
...FLOOD WARNING IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From Wednesday morning until further notice.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Saturday the stage was 9.7 feet.
- Forecast...The river is expected to rise above flood stage
late Wednesday morning and continue rising to 25.3 feet
Thursday evening. Additional rises are possible thereafter.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$12 follow-up statements
957
WGUS84 KMOB 161855
FLSMOB
Flood Statement
National Weather Service Mobile AL
155 PM CDT Sun Mar 16 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-171900-
/O.EXT.KMOB.FL.W.0009.250319T1930Z-000000T0000Z/
/LRYA1.1.ER.250319T1930Z.250321T1200Z.000000T0000Z.NO/
155 PM CDT Sun Mar 16 2025
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON UNTIL
FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From Wednesday afternoon until further notice.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 1:00 PM CDT Sunday the stage was 12.7 feet.
- Forecast...The river is expected to rise above flood stage
early Wednesday afternoon and continue rising to 25.1 feet
Friday morning. Additional rises are possible thereafter.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$271
WGUS84 KMOB 170542
FLSMOB
Flood Statement
National Weather Service Mobile AL
1242 AM CDT Mon Mar 17 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-180545-
/O.EXT.KMOB.FL.W.0009.250319T0500Z-000000T0000Z/
/LRYA1.1.ER.250319T0500Z.250322T0000Z.000000T0000Z.NO/
1242 AM CDT Mon Mar 17 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TUESDAY NIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From late Tuesday night until further notice.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 12:00 AM CDT Monday the stage was 16.7 feet.
- Forecast...The river is expected to rise above flood stage
early Wednesday morning and continue rising to 25.7 feet
Friday evening. Additional rises are possible thereafter.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$302
WGUS84 KMOB 171537
FLSMOB
Flood Statement
National Weather Service Mobile AL
1037 AM CDT Mon Mar 17 2025
...The Flood Warning is extended for the following river in
Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-181545-
/O.EXT.KMOB.FL.W.0009.250319T0430Z-000000T0000Z/
/LRYA1.1.ER.250319T0430Z.250322T0000Z.000000T0000Z.NO/
1037 AM CDT Mon Mar 17 2025
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From Tuesday evening until further notice.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Monday the stage was 18.9 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow evening and continue rising to a crest of 25.1
feet Friday evening.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$013
WGUS84 KMOB 181523
FLSMOB
Flood Statement
National Weather Service Mobile AL
1023 AM CDT Tue Mar 18 2025
...The Flood Warning continues for the following river in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-191530-
/O.EXT.KMOB.FL.W.0009.250319T0130Z-250323T1330Z/
/LRYA1.1.ER.250319T0130Z.250321T0000Z.250323T0730Z.NO/
1023 AM CDT Tue Mar 18 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO SUNDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From this evening to Sunday morning.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Tuesday the stage was 22.3 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 25.3 feet Thursday evening. It
will then fall below flood stage early Sunday morning.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$414
WGUS84 KMOB 191426
FLSMOB
Flood Statement
National Weather Service Mobile AL
926 AM CDT Wed Mar 19 2025
...The Flood Warning is extended for the following river in
Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-201430-
/O.EXT.KMOB.FL.W.0009.000000T0000Z-250323T0600Z/
/LRYA1.1.ER.250319T1520Z.250321T0600Z.250323T0000Z.NO/
926 AM CDT Wed Mar 19 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...Until early Sunday morning.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Wednesday the stage was 23.9 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 25.1 feet early Friday
morning. It will then fall below flood stage Saturday
evening.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$167
WGUS84 KMOB 200144
FLSMOB
Flood Statement
National Weather Service Mobile AL
844 PM CDT Wed Mar 19 2025
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-210145-
/O.EXT.KMOB.FL.W.0009.000000T0000Z-250323T0400Z/
/LRYA1.1.ER.250319T1752Z.250321T1200Z.250322T2200Z.NO/
844 PM CDT Wed Mar 19 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...Until late Saturday evening.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Wednesday the stage was 24.3 feet.
- Forecast...The river is expected to rise to a crest of 25.0
feet Friday morning. It will then fall below flood stage
Saturday afternoon.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$944
WGUS84 KMOB 201400
FLSMOB
Flood Statement
National Weather Service Mobile AL
900 AM CDT Thu Mar 20 2025
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC025-129-211400-
/O.EXT.KMOB.FL.W.0009.000000T0000Z-250323T0036Z/
/LRYA1.1.ER.250319T1752Z.250321T0000Z.250322T1836Z.NO/
900 AM CDT Thu Mar 20 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Tombigbee River near Leroy.
* WHEN...Until Saturday evening.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Thursday the stage was 24.6 feet.
- Forecast...The river is expected to rise to a crest of 24.8
feet this evening. It will then fall below flood stage early
Saturday afternoon.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$
JP070
WGUS84 KMOB 210056
FLSMOB
Flood Statement
National Weather Service Mobile AL
756 PM CDT Thu Mar 20 2025
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-220100-
/O.EXT.KMOB.FL.W.0009.000000T0000Z-250323T0000Z/
/LRYA1.1.ER.250319T1752Z.250321T0600Z.250322T1800Z.NO/
756 PM CDT Thu Mar 20 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...Until Saturday evening.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Thursday the stage was 24.8 feet.
- Forecast...The river is expected to rise to a crest of 24.9
feet just after midnight tonight. It will then fall below
flood stage early Saturday afternoon.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$446
WGUS84 KMOB 211444
FLSMOB
Flood Statement
National Weather Service Mobile AL
944 AM CDT Fri Mar 21 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC025-129-221445-
/O.EXT.KMOB.FL.W.0009.000000T0000Z-250323T0400Z/
/LRYA1.1.ER.250319T1752Z.250321T1245Z.250322T2200Z.NO/
944 AM CDT Fri Mar 21 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Tombigbee River near Leroy.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Friday the stage was 24.9 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 10.7 feet
Wednesday morning.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$
JP633
WGUS84 KMOB 220052
FLSMOB
Flood Statement
National Weather Service Mobile AL
752 PM CDT Fri Mar 21 2025
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam - Pool,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-230100-
/O.EXT.KMOB.FL.W.0009.000000T0000Z-250323T0100Z/
/LRYA1.1.ER.250319T1752Z.250321T1245Z.250322T1900Z.NO/
752 PM CDT Fri Mar 21 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...Until tomorrow evening.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Friday the stage was 24.8 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 10.2 feet
Wednesday evening.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$203
WGUS84 KMOB 221504
FLSMOB
Flood Statement
National Weather Service Mobile AL
1004 AM CDT Sat Mar 22 2025
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC025-129-222015-
/O.EXT.KMOB.FL.W.0009.000000T0000Z-250322T2009Z/
/LRYA1.1.ER.250319T1752Z.250321T1245Z.250322T1409Z.NO/
1004 AM CDT Sat Mar 22 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Tombigbee River near Leroy.
* WHEN...Until late this afternoon.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Saturday the stage was 24.0 feet.
- Forecast...The river is expected to fall to 16.8 feet
Thursday morning.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$
JP868
WGUS84 KMOB 221643
FLSMOB
Flood Statement
National Weather Service Mobile AL
1143 AM CDT Sat Mar 22 2025
...The Flood Warning is cancelled for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
ALC025-129-221745-
/O.CAN.KMOB.FL.W.0009.000000T0000Z-250322T2009Z/
/LRYA1.1.ER.250319T1752Z.250321T1245Z.250322T1409Z.NO/
1143 AM CDT Sat Mar 22 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Tombigbee River Near Leroy.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Saturday the stage was 23.9 feet.
- Forecast...The river is expected to fall to 16.8 feet
Thursday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$
JPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 15, 6:22 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 15, 6:22 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
622 PM CDT Sat Mar 15 2025
...New Aviation...
.DISCUSSION...
Issued at 430 PM CDT Sat Mar 15 2025
Now through Sunday Night...
Synopsis...As we alluded to earlier, we expected a later arrival
of thunderstorms. For the latest timing, the thunderstorms are
just now beginning to spread eastward across southeast
Mississippi and interior southwest Alabama, and will continue to
spread across the remainder of our forecast area throughout the
evening. The line of thunderstorms is then expected to exit our
area by 3 AM. We are anticipating more favorable atmospheric
forcing to unfold as our area will soon be located in the right
entrance region of a strong 100-130 knot 300mb polar jet. The low
level jet accompanying this system is very impressive with 850mb
winds of 60 and 70 knots through midnight. 0-6km Bulk Shear values
are now as high as 75 knots north of I-10.
MLCape values are ranging between 2000 and 2500 J/KG, with SFC-1KM
SRH values of 500 M2/S2. The near storm environment remains very
favorable to support the development of severe thunderstorms with
long-tracked violent tornadoes and damaging winds up to 70 mph
late this afternoon and evening. Hail up to 2 inches may occur in
a few storms.
Due to the fast moving nature of the storms, persons are going to
really need to pay attention to potential threats and act quickly.
Have multiple ways to receive warnings, including one that will
wake you up in the middle of the night. Know what to do and where
to go when warnings are issued for your location.
Wind...Due to 925mb winds as high as 55 knots, or only 2500 feet
above the surface, and frequent gusts of 40-45 mph at the surface,
the Wind Advisory will remain in effect until midnight for the
potential of downed trees and hazardous driving conditions on area
bridges.
Coastal Hazards...A High Surf Warning for dangerously large
breaking waves of 7 to 10 feet in the surf zone remains in effect
until 3 AM, followed by a High Surf Advisory from 3 AM to 3 PM
Sunday. On top of the high surf, life threatening rip currents
will be likely across all area beaches through Monday afternoon as
seas take a few days to subside. A Coastal Flood Advisory remains
in effect for central and southern Mobile and Baldwin counties,
mainly for minor flooding along the Highway 90/98 Causeway across
northern Mobile Bay, particularly along the outside, eastbound
lanes and around the I- 10/Causeway access ramps. In addition,
minor flooding is possible across southern Mobile Bay and along
coastal Alabama for lots and parks, with isolated road closures
possible.
Dry and cooler conditions are then expected through the reminder
of the weekend with the coastal hazard threats slowly diminishing.
/22
Monday through Friday...
No impactful weather expected. High pressure moves eastward over
the local area the first half of the week. The next front makes
passage across the area late Wednesday and brings next chance of
showers. There is favorable 0-6km bulk shear magnitudes in place
Wednesday but low instability. This results in a non- zero chance
of thunder, but only ~ 10% or less probabilities so will leave
thunder out of the zones. We quickly dry out and cool down once
again behind the mid-week frontal passage for Thursday and Friday
as high pressure builds in behind the front. Highs will gradually
moderate with each day through Wednesday, when highs top out into
the mid to upper 70's that day before tapering back to close out
the week and then back into the into the mid to upper 70's
Saturday. Nights cool with lowest mins coming Thursday night with
numbers 33 to 38 interior to lower 40's coast. /10
&&
.AVIATION...
(00Z TAFS)
Issued at 622 PM CDT Sat Mar 15 2025
A broken line of convection, potentially severe, is expected to
progress eastward through much of the area this evening and exit
to the east during the late night hours. IFR to MVFR conditions
prevail until the storms move through, after which VFR conditions
develop. Low level wind shear of 50-55 knots from 180-210 degrees
at 2 kft is expected to shift eastward across the area this
evening. Southerly winds 15-25 knots with gusts to 40 knots become
southwest 10-15 knots after midnight, then become westerly 10-15
knots on Sunday. /29
&&
.MARINE...
Issued at 430 PM CDT Sat Mar 15 2025
Southerly Gale Force winds this evening will shift westerly after
midnight and diminish toward daybreak Sunday behind a cold front.
Small Craft conditions follow for the remainder of the weekend
over the Gulf due to high seas and moderate to strong westerly to
northwesterly winds. Light to occasionally moderate offshore flow
Monday decreases and becomes mainly southerly by the middle part
of next week, before shifting back to northerly on Thursday. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 55 73 43 69 40 73 54 77 / 60 0 0 0 0 0 0 0
Pensacola 59 75 47 67 46 69 57 74 / 80 0 0 0 0 0 0 0
Destin 63 74 49 69 49 70 58 73 / 90 0 0 0 0 0 0 0
Evergreen 55 76 40 68 35 77 44 79 / 90 0 0 0 0 0 0 10
Waynesboro 52 69 39 68 39 76 49 79 / 70 0 0 0 0 0 0 10
Camden 54 71 40 64 38 75 46 77 / 90 0 0 0 0 0 0 10
Crestview 57 78 42 69 34 75 43 78 / 90 0 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until midnight CDT tonight for ALZ051>060-261>266.
Coastal Flood Advisory until 10 PM CDT this evening for
ALZ263>266.
High Rip Current Risk through Monday afternoon for ALZ265-266.
High Surf Warning until 3 AM CDT Sunday for ALZ265-266.
High Surf Advisory from 3 AM to 3 PM CDT Sunday for ALZ265-266.
FL...Wind Advisory until midnight CDT tonight for FLZ201>206.
High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
High Surf Warning until 3 AM CDT Sunday for FLZ202-204-206.
High Surf Advisory from 3 AM to 3 PM CDT Sunday for FLZ202-204-
206.
MS...Wind Advisory until midnight CDT tonight for MSZ067-075-076-078-
079.
GM...Gale Warning until midnight CDT tonight for GMZ630>636-650-655-
670-675.
Small Craft Advisory from midnight tonight to 3 AM CDT Sunday
for GMZ630>636.
Small Craft Advisory from midnight tonight to 9 AM CDT Monday
for GMZ650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 7:04 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 41 min |
| Mar 15, 8:23 PM CDT | Tornado Warning | MOB | Clarke, Mobile, Monroe, Washington | 34 min |
| Mar 15, 8:43 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 32 min |
| Mar 15, 9:09 PM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 21 days |
| Mar 15, 9:09 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 30 min |
| Mar 15, 9:13 PM CDT | Special Weather Statement | MOB | Mobile | 32 min |
| Mar 15, 9:44 PM CDT | Special Marine Warning | MOB | 24 min | |
| Mar 15, 9:57 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 48 min |
| Mar 15, 10:26 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 49 min |
| Mar 15, 10:37 PM CDT | Tornado Warning | MOB | Crenshaw | 23 min |
| Mar 15, 11:05 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 22 min |
Nearby
River Flood Warnings in Alabama, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.